# SDR UALA2010090203227

- Difficulty date: September 1, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 80,045 hours, 9,787 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Card
- Part number: 285U0018203
- Part serial: 22
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR SCAVENGE PUMP LEAVES 1.1 IN CTR TANK.  HISTORY INDICATES PREV LOW PRESS SW, AND RELAY REPLACED, TEST PASSES ON GROUND.  SUSPECT FLAME ARRESTOR PARTIALLY CLOGGED OR DEBRIS COLLECTING ON FLAME ARRESTOR CAUSING LOW FLOW IN FLT & TIME OUT OF PUMP. NEED TO ACCESS TANK. COMPLETED SCAVENGE CK, REMOVED 1800LBS IN 39 MINS. SYS WORKS NORMAL.  2EA FSMC CARDS REPLACED & CTR WING TANK SCAVENGE SYS TEST OK.
